# SDR FDEA201307041476

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 46,675 hours, 20,939 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Obstructed
- Location: Pitot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

STANDBY AIRSPEED INDICATORS INOPERATIVE.  AT 250 KTS ON BOTH PFD'S BOTH STANDBY AIRSPEED INDICATORS SHOWED 180 KTS, THIS WAS AT 10,000 FT, BOTH STANDBY AIRSPEED INDICATORS SLOWLY DECREASED DURING THE CLIMB TO FL 380, AT FL 380 BOTH PFD'S SHOWED 255 KTS, BOTH STANDBY AIRSPEED INDICATORS SHOWED 115KTS.   FOUND STANDBY PITOT TUBE DRAIN HOLES OBSTRUCTED. CLEANED OUT DRAIN HOLES IAW MM 34-11-15-06. PERFORMED LEAK CHECK ON STANDBY PITOT SYS IAW MM 34-10-00-05, OPS CHECK GOOD.  MX ALERT RE-ISSUED TO ADVISE PROPER PITOT COVER INSTALLATON AND REMOVALS.
